# SDR CALA2024022000478

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 88,264 hours, 12,480 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skid Shoe
- Part number: UNKNOWN
- Condition: Pilot Error
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

POTENTIAL TAILSTRIKE TAIL SKID PAD PER AMM TASK 05-51-32-202-025, 05-51-32-202-052, 05-51-32-202-038. SHOE DAMAGE WITHIN LIMITS. YELLOW CRUSH INDICATORS NOT SHOWING. SHOE BOLT HEAD TO TIP GAP IS 1.2 INCH THICKNESS. INTERIOR STRUCTURE HAS NO DAMAGE FOUND. OPERARION OF HORIZONTAL STABILIZER GOOD NO BINDING. TAKE OFF WARNING CHECK FOR STABILIZER GOOD. REPAINTED TAIL SKID TIP BLUE. AIRCRAFT BACK IN SERVICE.
